# SDR DALA2024012901304

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 68,503 hours, 31,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5081756) FOUND UPPER AND LOWER EXIT LIGHTS AT AFT LEFT DOOR INOP. REMOVED AND REPLACED BATTERY PACK M1673 IAW B737 AMM 33-51.
